Alert archive / Nebraska / Wind Chill Advisories in 2014
Wind Chill Advisory 1, NWS North Platte, NE
NWS North Platte, NE issued this wind chill advisory at Jan 4, 2014, 2:11 PM MST for 7 counties in Nebraska. It took effect at Jan 5, 2014, 2:00 PM MST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2014, 2:11 PM MST (21:11 UTC)
- In effect from
- Jan 5, 2014, 2:00 PM MST
- Expired
- Jan 6, 2014, 11:00 AM MST
- In force
- 21 hr
- Issued by
- NWS North Platte, NE
Counties Chase County, NE, Deuel County, NE, Frontier County, NE, Hayes County, NE, Keith County, NE, Lincoln County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 142 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- -265 m²/s²
- 0-3 km storm-relative helicity
- -279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
243 WWUS43 KLBF 042111 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 PM CST SAT JAN 4 2014 ...DANGEROUSLY COLD WIND CHILLS SUNDAY AFTERNOON THROUGH MONDAY MORNING... .SOME OF THE COLDEST AIR OF THE WINTER SEASON ARRIVES SUNDAY AND MONDAY. THE ARCTIC AIR WILL COMBINE WITH NORTHERLY WINDS OF 20 TO 30 MPH TO PRODUCE DANGEROUSLY COLD WIND CHILLS OF 20 TO 45 BELOW ZERO. NEZ004>010-022>029-035>038-094-051115- /O.UPG.KLBF.WC.A.0001.140105T1800Z-140106T1800Z/ /O.NEW.KLBF.WC.W.0001.140105T1500Z-140106T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CODY... MERRIMAN...KILGORE 311 PM CST SAT JAN 4 2014 /211 PM MST SAT JAN 4 2014/ ...WIND CHILL WARNING IN EFFECT FROM 9 AM CST /8 AM MST/ SUNDAY TO NOON CST /11 AM MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ SUNDAY TO NOON CST /11 AM MST/ MONDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT. * WIND CHILL VALUES...DANGEROUS WIND CHILLS OF 30 TO 45 BELOW ZERO ARE POSSIBLE ACROSS CENTRAL AND NORTHERN NEBRASKA SUNDAY AFTERNOON THROUGH MONDAY MORNING. * IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE AND HYPOTHERMIA CAN OCCUR QUICKLY DURING THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NEZ056>059-069>071-051115- /O.NEW.KLBF.WC.Y.0001.140105T2100Z-140106T1800Z/ DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 311 PM CST SAT JAN 4 2014 /211 PM MST SAT JAN 4 2014/ ...WIND CHILL ADVISORY IN EFFECT FROM 3 PM CST /2 PM MST/ SUNDAY TO NOON CST /11 AM MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 PM CST /2 PM MST/ SUNDAY TO NOON CST /11 AM MST/ MONDAY. * WIND CHILL VALUES...20 BELOW ZERO TO 30 BELOW ZERO SUNDAY AFTERNOON THROUGH MONDAY MORNING ACROSS SOUTHWEST NEBRASKA. * IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MASEK
7 follow-up statements
358 WWUS43 KLBF 051018 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 418 AM CST SUN JAN 5 2014 ...DANGEROUSLY COLD WIND CHILLS THIS AFTERNOON THROUGH MONDAY MORNING... .SOME OF THE COLDEST AIR OF THE WINTER SEASON ARRIVES TODAY AND MONDAY. THE ARCTIC AIR WILL COMBINE WITH NORTHERLY WINDS OF 20 TO 30 MPH TO PRODUCE DANGEROUSLY COLD WIND CHILLS OF 20 TO 40 BELOW ZERO. NEZ004>010-022>029-035>038-094-060030- /O.CON.KLBF.WC.W.0001.140105T1500Z-140106T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CODY... MERRIMAN...KILGORE 418 AM CST SUN JAN 5 2014 /318 AM MST SUN JAN 5 2014/ ...WIND CHILL WARNING REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO NOON CST /11 AM MST/ MONDAY... A WIND CHILL WARNING REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO NOON CST /11 AM MST/ MONDAY. * WIND CHILL VALUES...DANGEROUS WIND CHILLS OF 30 TO 40 BELOW ZERO WILL OCCUR ACROSS CENTRAL AND NORTHERN NEBRASKA THIS AFTERNOON THROUGH MONDAY MORNING. * IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE AND HYPOTHERMIA CAN OCCUR QUICKLY DURING THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NEZ056>059-069>071-060030- /O.CON.KLBF.WC.Y.0001.140105T2100Z-140106T1800Z/ DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 418 AM CST SUN JAN 5 2014 /318 AM MST SUN JAN 5 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO NOON CST /11 AM MST/ MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO NOON CST /11 AM MST/ MONDAY. * WIND CHILL VALUES...20 BELOW ZERO TO 30 BELOW ZERO THIS AFTERNOON THROUGH MONDAY MORNING ACROSS SOUTHWEST NEBRASKA. * IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KAR
086 WWUS43 KLBF 051355 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 755 AM CST SUN JAN 5 2014 ...DANGEROUSLY COLD WIND CHILLS THIS AFTERNOON THROUGH MONDAY MORNING... .SOME OF THE COLDEST AIR OF THE WINTER SEASON ARRIVES TODAY AND MONDAY. THE ARCTIC AIR WILL COMBINE WITH NORTHERLY WINDS OF 20 TO 30 MPH TO PRODUCE DANGEROUSLY COLD WIND CHILLS OF 20 TO 40 BELOW ZERO. NEZ004>010-022>029-035>038-094-060400- /O.CON.KLBF.WC.W.0001.140105T1500Z-140106T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CODY... MERRIMAN...KILGORE 755 AM CST SUN JAN 5 2014 /655 AM MST SUN JAN 5 2014/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY. * WIND CHILL VALUES...DANGEROUS WIND CHILLS OF 30 TO 40 BELOW ZERO WILL OCCUR ACROSS CENTRAL AND NORTHERN NEBRASKA THIS AFTERNOON THROUGH MONDAY MORNING. * IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE AND HYPOTHERMIA CAN OCCUR QUICKLY DURING THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NEZ056>059-069>071-060400- /O.CON.KLBF.WC.Y.0001.140105T2100Z-140106T1800Z/ DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 755 AM CST SUN JAN 5 2014 /655 AM MST SUN JAN 5 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO NOON CST /11 AM MST/ MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO NOON CST /11 AM MST/ MONDAY. * WIND CHILL VALUES...20 BELOW ZERO TO 29 BELOW ZERO THIS AFTERNOON THROUGH MONDAY MORNING ACROSS SOUTHWEST NEBRASKA. * IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KAR
263 WWUS43 KLBF 052130 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 330 PM CST SUN JAN 5 2014 ...DANGEROUSLY COLD WIND CHILLS THROUGH MONDAY MORNING... .SOME OF THE COLDEST AIR OF THE WINTER SEASON WILL COMBINE WITH NORTHERLY WINDS OF 20 TO 30 MPH TO PRODUCE DANGEROUSLY COLD WIND CHILLS OF 20 TO 40 BELOW ZERO. NEZ004>010-022>029-035>038-094-061130- /O.CON.KLBF.WC.W.0001.000000T0000Z-140106T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CODY... MERRIMAN...KILGORE 330 PM CST SUN JAN 5 2014 /230 PM MST SUN JAN 5 2014/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY. * WIND CHILL VALUES...DANGEROUS WIND CHILLS OF 30 TO 40 BELOW ZERO WILL OCCUR ACROSS CENTRAL AND NORTHERN NEBRASKA THROUGH MONDAY MORNING. * IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE AND HYPOTHERMIA CAN OCCUR QUICKLY DURING THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NEZ056>059-069>071-061130- /O.CON.KLBF.WC.Y.0001.000000T0000Z-140106T1800Z/ DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 330 PM CST SUN JAN 5 2014 /230 PM MST SUN JAN 5 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY. * WIND CHILL VALUES...20 BELOW ZERO TO 29 BELOW ZERO THROUGH MONDAY MORNING ACROSS SOUTHWEST NEBRASKA. * IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MASEK
244 WWUS43 KLBF 060305 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 905 PM CST SUN JAN 5 2014 ...DANGEROUSLY COLD WIND CHILLS THROUGH MONDAY MORNING... .SOME OF THE COLDEST AIR OF THE WINTER SEASON WILL COMBINE WITH NORTHERLY WINDS OF 20 TO 30 MPH TO PRODUCE DANGEROUSLY COLD WIND CHILLS OF 20 TO 40 BELOW ZERO. NEZ059-061715- /O.UPG.KLBF.WC.Y.0001.000000T0000Z-140106T1800Z/ /O.EXA.KLBF.WC.W.0001.000000T0000Z-140106T1800Z/ LINCOLN- INCLUDING THE CITY OF...NORTH PLATTE 905 PM CST SUN JAN 5 2014 ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * WIND CHILL VALUES...30 BELOW ZERO TO 40 BELOW ZERO THROUGH MONDAY MORNING ACROSS PART OF SOUTHWEST NEBRASKA. * IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE CAN OCCUR IN 15 MINUTES OR LESS...OR LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NEZ004>010-022>029-035>038-094-061715- /O.CON.KLBF.WC.W.0001.000000T0000Z-140106T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CODY... MERRIMAN...KILGORE 905 PM CST SUN JAN 5 2014 /805 PM MST SUN JAN 5 2014/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY. * WIND CHILL VALUES...DANGEROUS WIND CHILLS OF 30 TO 40 BELOW ZERO WILL OCCUR ACROSS CENTRAL AND NORTHERN NEBRASKA THROUGH MONDAY MORNING. * IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE AND HYPOTHERMIA CAN OCCUR QUICKLY DURING THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NEZ056>058-069>071-061715- /O.CON.KLBF.WC.Y.0001.000000T0000Z-140106T1800Z/ DEUEL-KEITH-PERKINS-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 905 PM CST SUN JAN 5 2014 /805 PM MST SUN JAN 5 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY. * WIND CHILL VALUES...20 BELOW ZERO TO 29 BELOW ZERO THROUGH MONDAY MORNING ACROSS SOUTHWEST NEBRASKA. * IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
366 WWUS43 KLBF 060734 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 134 AM CST MON JAN 6 2014 ...DANGEROUSLY COLD WIND CHILLS THROUGH THIS MORNING... .THE COLDEST AIR OF THE WINTER SEASON WILL COMBINE WITH NORTHERLY WINDS OF 15 TO 25 MPH TO PRODUCE DANGEROUSLY COLD WIND CHILLS OF 20 TO 40 BELOW ZERO. NEZ004>010-022>029-035>038-059-094-061800- /O.CON.KLBF.WC.W.0001.000000T0000Z-140106T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW... NORTH PLATTE...CODY...MERRIMAN...KILGORE 134 AM CST MON JAN 6 2014 /1234 AM MST MON JAN 6 2014/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * WIND CHILL VALUES...30 BELOW ZERO TO 40 BELOW ZERO THROUGH THIS MORNING ACROSS NORTHERN INTO WEST CENTRAL AND CENTRAL NEBRASKA. * IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE CAN OCCUR IN 15 MINUTES OR LESS...OR LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NEZ056>058-069>071-061800- /O.CON.KLBF.WC.Y.0001.000000T0000Z-140106T1800Z/ DEUEL-KEITH-PERKINS-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 134 AM CST MON JAN 6 2014 /1234 AM MST MON JAN 6 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * WIND CHILL VALUES...20 BELOW ZERO TO 29 BELOW ZERO THROUGH THIS MORNING ACROSS SOUTHWEST NEBRASKA. * IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KAR
664 WWUS43 KLBF 061025 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 425 AM CST MON JAN 6 2014 ...DANGEROUSLY COLD WIND CHILLS TODAY... .THE COLDEST AIR OF THE WINTER SEASON WILL COMBINE WITH NORTHERLY WINDS OF 15 TO 25 MPH TO PRODUCE DANGEROUSLY COLD WIND CHILLS OF 20 TO 35 BELOW ZERO. NEZ005>010-026>029-038-062200- /O.EXT.KLBF.WC.W.0001.000000T0000Z-140106T2200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 425 AM CST MON JAN 6 2014 ...WIND CHILL WARNING NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE WIND CHILL WARNING IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * WIND CHILL VALUES...30 BELOW ZERO TO 35 BELOW ZERO TODAY. * IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE CAN OCCUR IN 15 MINUTES OR LESS...OR LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NEZ004-022>025-035>037-059-094-061800- /O.CON.KLBF.WC.W.0001.000000T0000Z-140106T1800Z/ SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN- LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON... NORTH PLATTE...CODY...MERRIMAN...KILGORE 425 AM CST MON JAN 6 2014 /325 AM MST MON JAN 6 2014/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * WIND CHILL VALUES...30 BELOW ZERO TO 35 BELOW ZERO THROUGH THIS MORNING ACROSS NORTHERN INTO WEST CENTRAL NEBRASKA. * IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE CAN OCCUR IN 15 MINUTES OR LESS...OR LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NEZ056>058-069>071-061800- /O.CON.KLBF.WC.Y.0001.000000T0000Z-140106T1800Z/ DEUEL-KEITH-PERKINS-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 425 AM CST MON JAN 6 2014 /325 AM MST MON JAN 6 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * WIND CHILL VALUES...20 BELOW ZERO TO 29 BELOW ZERO THROUGH THIS MORNING ACROSS SOUTHWEST NEBRASKA. * IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KAR
332 WWUS43 KLBF 061807 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1207 PM CST MON JAN 6 2014 ...BITTERLY COLD WIND CHILL VALUES THIS AFTERNOON ACROSS NORTH CENTRAL NEBRASKA... .TEMPERATURES AROUND AND BELOW ZERO EARLY THIS AFTERNOON WILL COMBINE WITH GUSTY NORTHWEST WINDS TO PRODUCE WIND CHILL ADVISORY CONDITIONS ACROSS PORTIONS OF NORTH CENTRAL. NEZ006>010-026>029-038-062200- /O.CAN.KLBF.WC.W.0001.000000T0000Z-140106T2200Z/ /O.NEW.KLBF.WC.Y.0002.140106T1807Z-140106T2200Z/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER- CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW 1207 PM CST MON JAN 6 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE WIND CHILL WARNING HAS BEEN CANCELLED. * WIND CHILL VALUES...20 BELOW ZERO TO 25 BELOW ZERO THIS AFTERNOON. * IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NEZ005-061915- /O.CAN.KLBF.WC.W.0001.000000T0000Z-140106T2200Z/ EASTERN CHERRY- INCLUDING THE CITY OF...VALENTINE 1207 PM CST MON JAN 6 2014 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND CHILL WARNING. TEMPERATURES HAVE WARMED ABOVE ZERO DEGREES...AND WIND CHILL VALUES SHOULD REMAIN WARMER THAN 20 BELOW ZERO...THUS ALLOWING THE WIND CHILL WARNING TO BE CANCELLED. $$ NEZ004-022>025-035>037-059-094-061915- /O.EXP.KLBF.WC.W.0001.000000T0000Z-140106T1800Z/ SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN- LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON... NORTH PLATTE...CODY...MERRIMAN...KILGORE 1207 PM CST MON JAN 6 2014 /1107 AM MST MON JAN 6 2014/ ...WIND CHILL WARNING HAS EXPIRED... THE WIND CHILL WARNING IS NO LONGER IN EFFECT. TEMPERATURES HAVE WARMED ABOVE ZERO DEGREES...AND WIND CHILL VALUES SHOULD REMAIN WARMER THAN 20 BELOW ZERO...THUS ALLOWING THE WIND CHILL WARNING TO BE ALLOWED TO EXPIRE. $$ NEZ056>058-069>071-061915- /O.EXP.KLBF.WC.Y.0001.000000T0000Z-140106T1800Z/ DEUEL-KEITH-PERKINS-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 1207 PM CST MON JAN 6 2014 /1107 AM MST MON JAN 6 2014/ ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES HAVE WARMED ABOVE ZERO DEGREES...AND WIND CHILL VALUES SHOULD REMAIN WARMER THAN 20 BELOW ZERO...THUS ALLOWING THE WIND CHILL ADVISORY TO BE ALLOWED TO EXPIRE. $$ MASEK
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Jan 4, 11:02 AM MST, 3 hours 9 minutes earlier.
Area forecast discussion, Jan 4, 11:02 AM MST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1202 PM CST SAT JAN 4 2014 .SYNOPSIS... ISSUED AT 237 AM CST SAT JAN 4 2014 THE ARCTIC FRONT AS OF 08Z HAD MOVED THROUGH MITCHELL SD...VALENTINE AND SCOTTSBLUFF NE. A 1-2 HOUR SURGE IN WIND SPEEDS BEHIND THE FRONT RESULTING IN GUSTS UP TO 35 KTS. TEMPERATURES IN NEBRASKA RANGE FROM 27 AT VTN TO 40 AT ALBION. EARLIER RADAR RETURNS HAVE MOSTLY DISAPPEARED IN WESTERN NEBR. LOOKING FOR TEMPERATURES IN CENTRAL AND SWRN NEBR TO WARM TO AROUND 40 DEGREES IN THE NEXT FEW HOURS BEFORE COOLING BACK INTO THE UPPER 20S TOWARD 12Z. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 237 AM CST SAT JAN 4 2014 MUCH COLDER AIR WILL SWEEP INTO WESTERN NEBRASKA TODAY BEHIND THE ARCTIC FRONT. EARLY MORNING HIGHS ALL AREAS. TEMPERATURES TO FALL INTO THE MID TEENS ACROSS THE NCTRL BY LATE AFTERNOON. THERE IS A SLIGHT CHANCE FOR SNOW ACROSS FAR SWRN AREAS TODAY WHICH WILL BE ON THE NORTHERN PERIPHERY OF SUPPORTED SNOW AREA ACROSS COLORADO INTO WRN AND CNTRL KANSAS. FOR TONIGHT...LOW CHC POPS NEAR 30 PERCENT MAINLY WEST OF HWY 83 WITH A SLIGHT CHANCE INTO EASTERN ZONES AFTER MIDNIGHT. BEST AREA OF FRONTOGENESIS ACROSS NRN WYOMING INTO SWRN SD WILL WEAK AND TRANSLATE SOUTHEASTWARD INTO WESTERN NEBRASKA OVERNIGHT. WHILE MOST AREA MAY ONLY SEE A DUSTING...WILL NEED TO MONITOR MODEL TRENDS AS THE NAM SHOWING SNOW AMOUNTS AROUND 1 INCH IN THE EASTERN PANHANDLE. WHILE VERY COLD TEMPERATURES WILL OCCUR OVERNIGHT FROM NEAR ZERO NCTRL TO THE UPPER SINGLE DIGITS FAR SOUTHWEST. LOWEST WIND CHILLS TO FALL TO NEAR 15 BELOW...WHICH SHOULD REMAIN BELOW WIND CHILL ADVISORY LEVELS. THE MUCH COLDER AIR WILL ADVANCE THROUGH CENTRAL SOUTH DAKOTA BY 12Z SUNDAY. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 237 AM CST SAT JAN 4 2014 LOW PRESSURE DEVELOPING ON THE HIGH PLAINS WILL MOVE INTO SOUTHWEST NEBRASKA AND THEN SOUTH INTO WESTERN KANSAS SUNDAY. THIS WILL GIVE A BRIEF PERIOD IN WHICH SNOW SHOWERS COULD DEVELOP AS WARMER AIR LIFTS UP OVER THE COLD BOUNDARY LAYER. FRONTOGENESIS IS ALSO LIKELY IN THE 270-285K LAYER AS THE SHORT WAVE TROUGH PIVOTS THROUGH THE AREA. AS THE LOW SLIPS SOUTH...A REINFORCING SHOT OF ARCTIC AIR WILL POUR INTO NEBRASKA. STILL...IT APPEARS THAT WESTERN NEBRASKA WILL BE ON THE WESTERN EDGE OF THE COLDEST AIR WHILE THE COLDEST AIR SETTLES INTO THE UPPER MIDWEST...THE EASTERN DAKOTAS AND MINNESOTA. IT WILL CERTAINLY BE VERY COLD IN CENTRAL AND WESTERN NEBRASKA WITH TEMPERATURES SUNDAY FROM AROUND ZERO IN VALENTINE AND ONEILL TO THE LOWER TEENS IN THE EXTREME SOUTHWEST. LOWS SUNDAY NIGHT AND EARLY MONDAY WILL BE BELOW ZERO OVER ALL OF NORTH CENTRAL TO SOUTHWEST NEBRASKA WITH THE COLDEST AIR IN NORTH CENTRAL AND NORTHWEST NEBRASKA. TEMPERATURES WILL BE SLIGHTLY HIGHER MONDAY AND MONDAY NIGHT WITH A FAIRLY STRONG RECOVERY TO NEAR AVERAGE TEMPERATURES TUESDAY THROUGH FRIDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1200 AM CST SAT JAN 4 2014 POCKETS OF MVFR CIGS...AROUND OVC025...WILL BE POSSIBLE EARLY THIS AFTERNOON. ALSO CAN NOT RULE OUT A FLURRIE OR TWO...MAINLY ACROSS SW INTO C NEBRASKA EARLY THIS AFTERNOON. LIGHT SNOW THIS AFTERNOON WILL PUSH EAST ACROSS FAR SW NEB...HOWEVER SHOULD STAY WELL SOUTH OF KLBF. MAIN CONCERN WILL BE GUSTY NORTHERLY WINDS...AT TIMES GUSTING TO 20 TO 25 KTS. WINDS DIMINISH TONIGHT...WITH MID/HIGH CLOUDS CONTINUING TO STREAM ACROSS THE AREA. TONIGHT INTO TOMORROW ANOTHER COLD FRONT WILL DRIFT ACROSS THE AREA. TEMPS CONTINUE TO FALL AND WILL SEE ANOTHER BATCH OF LOWER MVFR CIGS. CANNOT RULE OUT SOME LIGHT SNOW...HOWEVER LOW CONFIDENCE AND TAF IS DRY. && .LBF WATCHES/WARNINGS/ADVISORIES... WIND CHILL WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING FOR NEZ004>010-022>029-035>038-094. && SYNOPSIS...ROBERG SHORT TERM...ROBERG LONG TERM...SPRINGER AVIATION...MASEK
Hazardous weather outlook, Jan 4, 3:16 AM MST, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 416 AM CST SAT JAN 4 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-051030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 416 AM CST SAT JAN 4 2014 /316 AM MST SAT JAN 4 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. WITH A COLD AIRMASS IN PLACE TONIGHT...LOW WIND CHILL VALUES TO AROUND 15 BELOW ARE EXPECTED IN NORTH CENTRAL NEBRASKA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG COLD FRONT WILL MOVE SOUTH ACROSS NEBRASKA ON SUNDAY...BRINGING VERY COLD AIR TO THE AREA. WIND CHILLS WILL FALL TO DANGEROUS LEVELS AS BREEZY NORTHWEST WINDS COMBINE WITH THE VERY COLD TEMPERATURES. THE COLDEST READINGS ARE EXPECTED FROM LATE SUNDAY AFTERNOON INTO THE DAY MONDAY. LOCATIONS ALONG AND NORTH OF HIGHWAY 2 WILL SEE THE COLDEST WIND CHILLS...RANGING FROM 30 BELOW TO 45 BELOW POSSIBLE. FURTHER SOUTH...WIND CHILLS RANGING FROM 20 BELOW TO 30 BELOW ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KAR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 10:42 PM MST | Wind Advisory | LBF | Blaine, Boyd, Brown, Cherry, Garfield, Holt and 5 more | 3 hr |
| Jan 4, 2:11 PM MST | Wind Chill Warning | LBF | Arthur, Blaine, Boyd, Brown, Cherry, Custer and 14 more | 45 hr |
Nearby
Wind Chill Advisories in Nebraska, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.